# SDR SWAA2021080578852

- Difficulty date: May 18, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 21,139 hours, 9,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF HAS CORROSION ON EDGES OF PANEL; MARKED. / EVALUATED FWD CARGO COMPARTMENT FLOOR PANEL 120AF FOUND TO EXCEED 20' MAXIMUM LENGTH IAW SRM 53-00-53-1A-1. FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801
